# SDR N93A10102007

- Difficulty date: October 10, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N413QS
- Make and model: Gulstm GIVG400
- Aircraft serial: 1521
- Aircraft time: 3,262 hours, 1,504 cycles
- Engine: Rroyce TAY6118
- System (JASC): 3250 · Landing Gear Steering System
- Part: Pressure Switch
- Part number: 1206P0153
- Part serial: 0933
- Condition: Unknown
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, STEER BY WIRE FAIL LIGHT, ILLUMINATED THEN WENT OUT AFTER 5 MINUTES
